# SDR UPS97223062

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65217098
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, I/B AILERON QUADRANT CASTING IS CORRODED.  CASTING REPLACED IAW SRM 51-30-2 AND DRG 65-19272.
